Integral Representation of Simple Bessel Polynomial
Author(s):
R. R. Jagtap , P.G. Andhare
Keywords:
Bessel polynomial, Generating relation, Integral Representation
Abstract
In the present paper we have obtained simple generating relation, contour integral representation, single infinite integral representation, finite double integral representation, infinite single integral representation of polynomial f_n (x)=〖〖_2〗F〗0 (-n,n+1;-;-x/2)
Article Details
Unique Paper ID: 152615

Publication Volume & Issue: Volume 8, Issue 3

Page(s): 1106 - 1108
Article Preview & Download


Share This Article

Conference Alert

ICM - STEP

International conference on Management, Science, Technology, Engineering, Pharmact and Humanities.

Go To Issue



Call For Paper

Volume 8 Issue 4

Last Date 25 September 2021

About Us

IJIRT.org enables door in research by providing high quality research articles in open access market.

Send us any query related to your research on editor@ijirt.org

Social Media

Google Verified Reviews

Contact Details

Telephone:6351679790
Email: editor@ijirt.org
Website: ijirt.org

Policies